# SDR FDEA201411243876

- Difficulty date: November 24, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 23,251 hours, 12,883 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724081101501
- Part serial: MGW10005
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG RIB 5 FWD LUG HAS CORROSION IN BORE, FWD & AFT FACES.  RT MLG RIB 5 REPLACEMENT COMPLETED ON EA 6-5710-T0312618 PT 1, PT 2 & PT 3.  SEE WRI 57103025, 57103026 & 57103027.  MAJOR REPAIR.
